# SDR DALA2022062004308

- Difficulty date: June 18, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 1,213 hours, 148 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook And Loop
- Condition: Unsecure
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3412 DOOR 2L WILL NOT ARM. CORRECTIVE ACTION: RESECURED DOOR 2L GIRTBAR FLAP VELCRO AND TEST PER A330 AMP 52-12. (9265930)
